×

zbMATH — the first resource for mathematics

The problem of the number of nonautoequivalent constructivizations. (English. Russian original) Zbl 0476.03045
Sov. Math., Dokl. 21, 411-414 (1980); translation from Dokl. Akad. Nauk SSSR 251, 271-274 (1980).

MSC:
03D45 Theory of numerations, effectively presented structures
03D50 Recursive equivalence types of sets and structures, isols
03C57 Computable structure theory, computable model theory
03C15 Model theory of denumerable and separable structures
06A06 Partial orders, general
18B99 Special categories
PDF BibTeX XML Cite